Dicritical logarithmic foliations.

Título inglés Dicritical logarithmic foliations.
Título español Foliaciones logarítmicas dicríticas.
Autor/es Cano, Felipe ; Corral, Nuria
Organización Dep. Algebra Geometría Topología Univ. Valladolid Fac. Cienc., Valladolid, España
Revista 0214-1493
Publicación 2006, 50(1): 87-102, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show the existence of weak logarithmic models for any (dicritical or not) holomorphic foliation F of (C2,0) without saddle-nodes in its desingularization. The models are written in terms of a representative set of separatrices, whose equisingularity types are controlled by the Milnor number of the foliation.
Clasificación UNESCO 120211
Palabras clave español Variedades complejas ; Foliaciones ; Singularidades
Icono pdf Acceso al artículo completo